CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 66 Number 2 (Apr 2014)

Looking for a printed back issue?
Page  
Contents
241   Transfert du pseudo-coefficient de Kottwitz et formules de caractère pour la série discrète de $\mathrm{GL}(N)$ sur un corps local
Broussous, P.
284   Random Harmonic Functions in Growth Spaces and Bloch-type Spaces
Eikrem, Kjersti Solberg
303   Haar Null Sets and the Consistent Reflection of Non-meagreness
Elekes, Márton; Steprāns, Juris
323   Asymptotical behaviour of roots of infinite Coxeter groups
Hohlweg, Christophe; Labbé, Jean-Philippe; Ripoll, Vivien
354   The Minimal Growth Rate of Cocompact Coxeter Groups in Hyperbolic 3-space
Kellerhals, Ruth; Kolpakov, Alexander
373   Uniform Convexity and Bishop-Phelps-Bollobás Property
Kim, Sun Kwang; Lee, Han Ju
387   Composition of Inner Functions
Mashreghi, J.; Shabankhah, M.
400   Umbilical Submanifolds of $\mathbb{S}^n\times \mathbb{R}$
Mendonça, Bruno; Tojeiro, Ruy
429   Perturbation and Solvability of Initial $L^p$ Dirichlet Problems for Parabolic Equations over Non-cylindrical Domains
Rivera-Noriega, Jorge
453   A Remark on BMW algebra, $q$-Schur Algebras and Categorification
Vaz, Pedro; Wagner, Emmanuel

© Canadian Mathematical Society, 2014 : https://cms.math.ca/